# SDR UALA2012082204685

- Difficulty date: August 21, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 33,257 hours, 14,584 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Loose
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD CABIN MESSAGE IS INTERMITTENT.  FOUND PROX SWITCH 13WV1 BACK SIDE LOOSE, REFERENCE CH3572 AND WDM31-54-41.  REPLACED HANDLE PROX SWITCH 13WV1 PER MM, ADJUSTED PROX SWITCHES 13WV1 AND 11WV1 PER MM.  DOOR INDICATION OPS CHECKS NORMAL.
